CATÁLOGO DE LA BIBLIOTECA DE LA FaMAF

Your search returned 54 results. Subscribe to this search

|
Modelo de dinámica y control de epidemia de dengue con información a gran escala / Gabriel Eduardo Moyano.

by Moyano, Gabriel Eduardo, 1987- | Fernández Ferreyra, Damián Roberto, 1980- [dir. ].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2016Dissertation note: Tesis (Doctor en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía, Física y Computación, 2016. Online access: Acceso a Versión Digital | RDU-UNC Availability: Items available for loan: [Call number: T M M938m] (1).
Métodos numéricos aplicados a modelos financieros / Karem Meier.

by Meier, Karem, 1987- | Kisbye, Noemí Patricia, 1965- [dir.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: [S.l. : s.n. ], 2012Dissertation note: Tesis (Lic. en Matemática)--Universidad Nacional de Córdoba, Facultad de Matemática, Astronomía y Física, 2012 Online access: Acceso a Versión Digital Availability: Items available for loan: [Call number: TE M M511] (1).
A treatise on the calculus of finite differences / by George Boole ; edited by John Fletcher Moulton.

by Boole, George, 1815-1864 | Moulton, John Fletcher, 1844-1921 [ed.,].

Edition: 2nd ed. rev.Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Dover, 1960Availability: Items available for loan: [Call number: M 39 B724t] (1).
Séminaire Bourbaki : vol. 1980/1981 : exposés 561-578.

Material type: book Book Publisher: Berlin : Springer, 1981Availability: Items available for loan: [Call number: M LNM v. 901 ] (1).
Finite difference equations / H. Levy, F. Lessman.

by Levy, Hyman, 1889- | Lessman, F.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Macmillan, 1961Availability: Items available for loan: [Call number: M 39 L664] (1).
Iteration theory and its functional equations / ed. Roman Liedl, Ludwig Reich, György I. Targonski.

by Liedl, Roman, 1940- [ed.,] | Reich, Ludwig, 1940- [ed.,] | Targonski, György I [ed.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Berlin : Springer, 1985Availability: Items available for loan: [Call number: M LNM v. 1163 ] (1).
Singular perturbation analysis of discrete control systems / Desineni S. Naidu, Ayalasomayaj K. Rao.

by Naidu, Desineni S, 1940- | Rao, Ayalasomayaj K, 1936-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Berlin : Springer, 1985Availability: Items available for loan: [Call number: M LNM v. 1154 ] (1).
Asymptotics of analytic difference equations / Geertrui Klara Immik.

by Immik, Geertrui Klara, 1946-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Berlin : Springer, 1984Availability: Items available for loan: [Call number: M LNM v. 1085 ] (1).
Finite-difference methods for partial differential equations / George Elmer Forsythe, Wolfgang Richard Wasow.

by Forsythe, George Elmer, 1917- | Wasow, Wolfgang Richard, 1909-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Wiley J., 1964Availability: Items available for loan: [Call number: M 65 F735f ] (1).
The numerical solution of two-point boundary problems in ordinary differential equations / Leslie Fox.

by Fox, Leslie, 1918-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Oxford : Clarendon Press, 1957Availability: Items available for loan: [Call number: M 65 F792n ] (1).
Discrete variable methods in ordinary differential equations / Peter Henrici.

by Henrici, Peter, 1923-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Wiley J., 1962Availability: Items available for loan: [Call number: M 65 H518 ej.3] (3).
Error propagation for difference methods / Peter Henrici.

by Henrici, Peter, 1923-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Wiley J., 1963Availability: Items available for loan: [Call number: M 65 H518e ] (2).
Numerical solution of differential equations / William Edmund Milne.

by Milne, William Edmund, 1890-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Wiley J., 1953Availability: Items available for loan: [Call number: M 65 M659 ] (2).
Numerical methods / Ben Noble.

by Noble, Ben.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Edinburgh : Oliver and Boyd, 1964-1965Availability: Items available for loan: [Call number: M 65 N747 v.1] (5).
An introduction to the calculus of finite differences / Clarence Hudson Richardson.

by Richardson, Clarence Hudson, 1890-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Princeton : Van Nostrand D., 1954Availability: Items available for loan: [Call number: M 65 R521 ] (2).
Difference methods for initial-value problems / Robert D. Richtmyer ; ed. K. W. Morton.

by Richtmyer, Robert D | Morton, K. W [ed.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Interscience, 1967Availability: Items available for loan: [Call number: M 65 R534 ] (1).
Numerical solution of partial differential equations / Gordon D. Smith.

by Smith, Gordon D.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: London : Oxford University, 1965Availability: Items available for loan: [Call number: M 65 S648 ] (1).
Mathematical psychology and psychophysiology / [edited by Stephen Grossberg].

by Symposium in Applied Mathematics (1980 : Philadelphia) | Grossberg, Stephen, 1939-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Providence : American Mathematical Society, 1981Availability: Items available for loan: [Call number: AMS SIAMS v. 13] (2).
Second-order Sturm-Liouville difference equations and orthogonal polynomials / Alouf Jirari.

by Jirari, Alouf, 1965-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Providence : American Mathematical Society, 1994Availability: Items available for loan: [Call number: AMS MEMO no. 542 ] (1).
Orthogonal series and approximation of functions / ed. Sergei Mikhailovich Nikol'skii, B. S. Kasin, S. B. Stechkin.

by Nikolski, Sergeĭ Mikhaĭlovich, 1905-2012 [ed.] | Kasin, B. S [ed.] | Stechkin, S. B [ed.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Providence : American Mathematical Society, 1985Availability: Items available for loan: [Call number: AMS STEKLO no. 164 ] (1).

Horario de la Biblioteca: lunes a viernes de 8:30 a 18:00hs

Av. Medina Allende s/n , Ciudad Universitaria, Córdoba, Argentina

Tel: +54 351 5353701 int. 41127(Atención al Público) int. 41151(Dirección)

biblio@famaf.unc.edu.ar

publicofamaf@gmail.com